Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Two statements concerning the article on G. H. Hardy


Authors: J. E. Littlewood, G. Pólya, L. J. Mordell, E. C. Titchmarsh, H. Davenport and Norbert Wiener
Journal: Bull. Amer. Math. Soc. 55 (1949), 1082
DOI: https://doi.org/10.1090/S0002-9904-1949-09317-5
Cited work: Bull. Amer. Math. Soc., Volume 55, Number 1, Part 1 (1949), 72--77
MathSciNet review: 0034327
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09317-5